MathSciNet Relay Station
MathSciNet bibliographic data
MR193549 46.45 (47.80)
Rockafellar, R. T. Characterization of the subdifferentials of convex functions. Pacific J. Math. 17 1966 497–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement